Open Access Research Article

A Note on the -Genocchi Numbers and Polynomials

Taekyun Kim

Author Affiliations

Electrical Engineering Computer Science, Kyungpook National University, Taegu 702-701, South Korea

Journal of Inequalities and Applications 2007, 2007:071452  doi:10.1155/2007/71452


The electronic version of this article is the complete one and can be found online at: http://www.journalofinequalitiesandapplications.com/content/2007/1/071452


Received:15 March 2007
Revisions received:7 May 2007
Accepted:24 May 2007
Published:5 July 2007

© 2007 Kim

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

We discuss new concept of the -extension of Genocchi numbers and give some relations between -Genocchi polynomials and -Euler numbers.

References

  1. Cenkci, M, Can, M, Kurt, V: -extensions of Genocchi numbers. Journal of the Korean Mathematical Society. 43(1), 183–198 (2006)

  2. Cenkci, M, Can, M: Some results on -analogue of the Lerch zeta function. Advanced Studies in Contemporary Mathematics. 12(2), 213–223 (2006)

  3. Howard, FT: Applications of a recurrence for the Bernoulli numbers. Journal of Number Theory. 52(1), 157–172 (1995). Publisher Full Text OpenURL

  4. Kim, T: A note on -Volkenborn integration. Proceedings of the Jangjeon Mathematical Society. 8(1), 13–17 (2005)

  5. Kim, T: -Volkenborn integration. Russian Journal of Mathematical Physics. 9(3), 288–299 (2002)

  6. Kim, T: A note on -adic invariant integral in the rings of -adic integers. Advanced Studies in Contemporary Mathematics. 13(1), 95–99 (2006)

  7. Kim, T, Jang, L-C, Pak, HK: A note on -Euler and Genocchi numbers. Proceedings of the Japan Academy, Series A. 77(8), 139–141 (2001). Publisher Full Text OpenURL

  8. Kim, T: A note on some formulas for the -Euler numbers and polynomials. Proceedings of the Jangjeon Mathematical Society. 9, 227–232 (2006)

  9. Kim, T, Choi, JY, Sug, JY: Extended -Euler numbers and polynomials associated with fermionic -adic -integrals on . Russian Journal of Mathematical Physics. 14, 160–163 (2007). Publisher Full Text OpenURL

  10. Kim, T: The modified -Euler numbers and polynomials. http://arxiv.org/abs/math/0702523 webcite (2006)

  11. Kim, T: An invariant -adic -integral on . to appear in Applied Mathematics Letters

  12. Srivastava, HM, Kim, T, Simsek, Y: -Bernoulli numbers and polynomials associated with multiple -zeta functions and basic -series. Russian Journal of Mathematical Physics. 12(2), 241–268 (2005)

  13. Schork, M: Ward's "calculus of sequences", -calculus and the limit . Advanced Studies in Contemporary Mathematics. 13(2), 131–141 (2006)

  14. Kim, T: On a -analogue of the -adic log gamma functions and related integrals. Journal of Number Theory. 76(2), 320–329 (1999). Publisher Full Text OpenURL

  15. Kim, T: Non-Archimedean -integrals associated with multiple Changhee -Bernoulli polynomials. Russian Journal of Mathematical Physics. 10(1), 91–98 (2003)

  16. Kim, T: On Euler-Barnes multiple zeta functions. Russian Journal of Mathematical Physics. 10(3), 261–267 (2003)